Journal of Materials Science Letters

, Volume 15, Issue 18, pp 1621–1624

The standardized Tammann model in two dimensions

  • G. E. W. Schulze
  • S. Bodewig
Article

DOI: 10.1007/BF00278108

Cite this article as:
Schulze, G.E.W. & Bodewig, S. J Mater Sci Lett (1996) 15: 1621. doi:10.1007/BF00278108
  • 11 Downloads

Copyright information

© Chapman & Hall 1996

Authors and Affiliations

  • G. E. W. Schulze
    • 1
  • S. Bodewig
    • 1
  1. 1.Abteilung für Werkstoffwissenschaft, Institut für Physik der kondensierten MaterieHeinrich-Heine-Universität Düsseldorf, Universitätsstr. 1DüsseldorfGermany

Personalised recommendations